Skip to Main content Skip to Navigation
New interface
Journal articles

Non-singular space-times with a negative cosmological constant: II. Static solutions of the Einstein–Maxwell equations

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03516364
Contributor : Erwann Delay Connect in order to contact the contributor
Submitted on : Friday, January 7, 2022 - 10:40:40 AM
Last modification on : Tuesday, February 22, 2022 - 11:36:04 AM

Links full text

Identifiers

Collections

Citation

Piotr Chruściel, Erwann Delay. Non-singular space-times with a negative cosmological constant: II. Static solutions of the Einstein–Maxwell equations. Letters in Mathematical Physics, 2017, 107 (8), pp.1391-1407. ⟨10.1007/s11005-017-0955-x⟩. ⟨hal-03516364⟩

Share

Metrics

Record views

9